Page 2 of 2 FirstFirst 12
Results 11 to 16 of 16

Thread: "Altram" anyone use it?

  1. #11
    tramodol causes insomnia in me, but so does oxycodone. i have to take lunesta and even with that i still have trouble sleeping. find ultram works pretty well for low to moderate nerve pain, i get this big toe being lightly hacksawed feeling and ultram works pretty well on that.
    oxycodone is stronger.
    weird about the seizure warning, i actually started getting some crazy body shaking neck flaing at night.
    i try and take more ultram to keep my daily oxy doses lower, maybe not a good idea.
    cauda equina

  2. #12
    I have used it and still do with no negatige effects. And I have not had a problem with in in relation to seizure activity.

  3. #13
    iT CAUSED INSOMNIA WITH ME
    SM/ACM Surgery in 1999

    When the world says "give up"; hope whispers "try one more time"
    -anonymous

  4. #14
    In most cases,the way any given person will actually respond to any med is usually a very highly individual thing.

    i used to take neurontin and was on it for over two years and never ever really felt any of some of the overwhelming side effects that i have heard so many people say they have experienced.I mean nothing at all.it was like just taking a vitamen or something,til they incresed the dosage to 3600 mgs and I started having blurred vision and was swithched to gabitril.what is really bizarre now,despite the fact that neurontin and gabitril are basically the same exact med,I have had the need to totally fall asleep while on the gabitril and this particular side effect has never ever gone away,and it has been over two years on it now.The only way I can tae it is to do it before bed.it really helps take away my night pain and works even better than the ambien I used to take just to be able to sleep.this stuff just almost knocks me right out,even after the two long years I have been taking it.just plain wierd really.

    no two people will always respond to any med in the same way.someone could really be totally out of it by taking ultram and then, like you,others will have insomnia.strange but true.Marcia

  5. #15
    Senior Member solarscar69's Avatar
    Join Date
    Oct 2003
    Location
    Missouri
    Posts
    383
    i have taken it for three years and this is my second time trying to come off of it since it does nothing for my pain, except make me numb to the world and not care, so i decided to stop (again) Its highly addictive and it is very hard to come off of. Major withdrawal. Two drugs for the price of one (anti-depressant and a pain killer) double trouble if i've ever seen it.

  6. #16
    yea unfortunetly,with that anti D component added to it,it does make for that double whammy crap.I would just take it really really slow with this stuff,and if you start to really get hit with the side effects,take one step back onto the tapered dose you were just on for a day or two longer ,then try it again.this is kinda what I did with it and what I have done when tapering off the anti Ds i have been on over the like last ten years off and on,now on,and probably forever now.Just always take things slow when tapering off anything like this stuff or any of the anti siezures too.

    what a wonderful world we all live in ,eh?Marcia

    this is the standard with anti D s too.slow very slow.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •